# SDR YENA2018100900573

- Difficulty date: July 10, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N828JB
- Make and model: Airbus A320-232
- Aircraft serial: 5723
- Aircraft time: 21,525 hours, 6,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON REF NR 20449 AFT CABIN R2 DOOR SILL GIRT BAR AREA HAS SURFACE CORROSION FR 66 STR 23L -Y1732; REF NR 20449 REPAIRED AFT CABIN R2 DOOR SILL GIRT BAR FR 66 STR 23L -Y1732 IAW SRM 53-41-14-300-001 FIG 001 PRINCIPLE 10.
